Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Rash when starting truvada+sustiva
Feb 25, 2009

I'm starting truvada+sustiva tonight. My doctor said I should immediately stop taking the pills if rash develops. I'm reading on this website that rash is quite common and not alarming and after some time it will go away so no need to stop treatment. Which one should I believe? Stop or continue if rash develops. Thanks in advance.

Response from Dr. Henry

I recommend treating through mild/moderate rash with Truvada/Sustiva for many reasons including concern about the development of resistance after a short course of those drugs. I would discuss further with your HIV specialist. KH



Previous
Flat warts again
Next
side effects-and Why??

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement